# SDR 05FDEA01745

- Difficulty date: June 29, 2005
- Submitted: July 1, 2005
- Operation: Air carrier
- Aircraft: N180FE
- Make and model: Boeing 727-100
- Aircraft serial: 18867
- Aircraft time: 75,096 hours, 58,623 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: A-System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AT ROTATION A-SYS HYD FLUID WENT TO ZERO,  RAN QRH, KEPT GEAR DOWN AND FLAPS 15,   HAD A-SYS FLUID SHUT OFF SWITCHED OFF 23 MIN. DECLARED EMERGENCY. R & R INBOARD FLAP FLOW LIMITING VALVE PER MM. R & R NR 1 & 2 ENGINE PUMP CASE DRAIN FILTERS PER MM. R & R BOTH SYS A-PRESS FILTERS PER MM. SERVICED HYD SYS TO FULL AND LEAK CHECKED ALL FILTERS AND VALVE.
